# SDR AALA20090626TUL03

- Difficulty date: February 18, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 17,534 hours, 1,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBOARD SUPPORT C-CHANNEL HAS THREE SMALL HOLES DRILLED IN CHANNEL STATION 747 12 INCHES.  INSTALLED REPAIR PER ESO 61000 DATED 2/16/2009.
